Real Analysis Exchange
- Real Anal. Exchange
- Volume 24, Number 1 (1998), 405-410.
Simply Regulated Functions and Semivariation in Uniformly Convex Spaces
In the last two decades the Riemann generalized integral, having values in Banach spaces, has been increasingly studied. The development in this area concerns mainly with the Henstock-Kurzweil (see e.g., ), and the Dushnik and the Young integrals (see e.g.). Recently it has appeared in the literature many proper applications in this field (proper here considered in the sense that the results are not disguises of an essentially finite dimensional frame) (see e.g.,). In this paper we give a result having its roots in this frame.
Real Anal. Exchange, Volume 24, Number 1 (1998), 405-410.
First available in Project Euclid: 23 March 2011
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47XX 26A39: Denjoy and Perron integrals, other special integrals
Barbanti, L. Simply Regulated Functions and Semivariation in Uniformly Convex Spaces. Real Anal. Exchange 24 (1998), no. 1, 405--410. https://projecteuclid.org/euclid.rae/1300906036